# SDR BSAASDR0624

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 23,152 hours, 32,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Part number: V3101D8
- Condition: Worn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL180, THE CARGO DOOR WARNING LIGHT CAME ON.  CREW FOLLOWED CHECKLIST AND REQUESTED LOWER ALTITUDE.  THE LIGHT WENT OUT, AND CREW LANDED WITHOUT INCIDENT.  THE LIGHT WAS DEFERRED PER MEL.  THE SWITCH WAS FOUND AT LIMITS OF ADJUSTMENT.  THE MICROSWITCH & MICROSWITCH ACTUATOR ARE SCHEDULED FOR REPLACEMENT.
